# SDR IPXA2024120432892

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,504 hours, 21,131 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: AAAR0Y1333
- Condition: Failed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB  L GEN OFF DURING TAKEOFF ROLL. RAN CHECKLIST, RESULTED IN MOMENTARY GEN OPERATION BEFORE FAILING AGAIN. ATB REPLACED JAW AMM 24-22-02 PB 401 SATIS
